MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF

MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Model Number DYND11532
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 a foley catheter was being placed by a resident for labor induction when the catheter balloon popped requiring an additional catheter to be placed.Per the facility there were no issues identified at the time of insertion.The patient is reported to be stable and no further issues were noted.No additional information is available at this time.The sample is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 a foley catheter was being placed by a resident for labor induction when the catheter balloon popped requiring an additional catheter to be placed.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15506755
Report Number1417592-2022-00184
Device Sequence Number14974904
Product Code EZL
UDI-Device Identifier10080196170982
UDI-Public10080196170982
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND11532
Device Catalogue NumberDYND11532
Device Lot Number59221122514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight132 KG